RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 2(260), Pages 43–86 (Mi umn1801)  

This article is cited in 5 scientific papers (total in 5 papers)

The hyperbolic equation method in the theory of operators of Schrödinger type with a locally integrable potential

Yu. B. Orochko


Full text: PDF file (3025 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:2, 51–102

Bibliographic databases:

UDC: 517.956
MSC: 47B25, 34L05
Received: 11.11.1984
Revised: 06.01.1987

Citation: Yu. B. Orochko, “The hyperbolic equation method in the theory of operators of Schrödinger type with a locally integrable potential”, Uspekhi Mat. Nauk, 43:2(260) (1988), 43–86; Russian Math. Surveys, 43:2 (1988), 51–102

Citation in format AMSBIB
\Bibitem{Oro88}
\by Yu.~B.~Orochko
\paper The hyperbolic equation method in the theory of operators of Schr\"odinger type with a locally integrable potential
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 2(260)
\pages 43--86
\mathnet{http://mi.mathnet.ru/umn1801}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940660}
\zmath{https://zbmath.org/?q=an:0683.35023}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43...51O}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 2
\pages 51--102
\crossref{https://doi.org/10.1070/RM1988v043n02ABEH001728}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988T149800002}


Linking options:
  • http://mi.mathnet.ru/eng/umn1801
  • http://mi.mathnet.ru/eng/umn/v43/i2/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. B. Orochko, “Some properties of the deficiency indices of symmetric singular elliptic second-order operators in $L^2(\mathbb R^m)$”, Izv. Math., 61:5 (1997), 969–994  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. M. Sh. Braverman, O. Milatovic, M. A. Shubin, “Essential self-adjointness of Schrödinger-type operators on manifolds”, Russian Math. Surveys, 57:4 (2002), 641–692  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Clark, S, “On Povzner-Wienholtz-type self-adjointness results for matrix-valued Sturm-Liouville operators”, Proceedings of the Royal Society of Edinburgh Section A-Mathematics, 133 (2003), 747  crossref  mathscinet  zmath  isi
    4. Yurii B. Orochko, “Examples of degenerate symmetric differential operators with infinite deficiency indices in L2(ℝm)”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 129:01 (2011), 165  crossref
    5. H. Kalf, F. S. Rofe-Beketov, “On the essential self-adjointness of Schrödinger operators with locally integrable potentials”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 128:01 (2011), 95  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:315
    Full text:106
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019